# SDR REXA2013020200216

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 14,134 hours, 13,566 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4285 (MSP TO YYZ) CREW REPORTED DURING LANDING THEY STARTED THE APU AND COULD SMELL FUEL FOR 5 SECONDS.  DEFERRED PER MEL 49-10-11.  FOUND APU OIL LOW, SERVICE OIL IAW AMM 12-13-49.  BEGAN APU AND NO SMELL OF FUEL WAS DETECTED.  CLEARED DEFERRAL 002209.
